News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Problem with sweating


 natedizzle2002 - Fri May 30, 2003 10:13 pm

:oops: I am eighteen years old and have had this problem for quite some time now: my buttocks "sweat." It's is not really a sweating thought because I have been cold before and this problem has occured. It is very embarassing because it will soak threw my boxers and show on my pants. For the most part, the problem occurs at regular times, most of the time but sometimes it just happens. I am to shy to go to the doctor because what will i tell him? Any people who have had this problem or know someone who has and can give me some advice, it would be greatly appreciated!
 Dr. Tamer Fouad - Sat May 31, 2003 2:21 am

User avatar From the medical point of view its normal. There is nothing to worry about. Try wearing 100% cotton underpants. They may help absorb the sweat and save you the embarrassment.
 Anonymous - Mon Jun 02, 2003 8:40 pm

So Dr., your saying that this much sweating is normal and happens to everyone? I understand that some sweating is normal but it seems to happen when I have to use the restroom.I can almost tell when the sweating is going to occur. There is some sort of feeling that i get then it happens
 Dr. Tamer Fouad - Wed Jun 04, 2003 3:57 am

User avatar Yes i think that it is normal especially that you say it doesnt occur all over the body. Here's a list of some of the causes for excessive sweating.

    environmental temperatures (warmth)
    fever, often triggers sweating to cool off the body
    menopause
    overactive thyroid gland#the hands shake, the hair thins, the skin is smooth, and the pulse is fast
    diabetics receiving insulin or oral medication may go into a cold sweat when their blood sugar drops too low
    periodic sweating of sweating at night without an obvious cause may be caused by an underlying infection or malignancy
    emotional or psychological stimulation (being in or thinking about difficult situations)
    exercise
    spicy foods (known as "gustatory sweating")
    drugs (including antipyretics, some antipsychotics, sympathomimetics, caffeine, morphine, alcohol and thyroid hormone)
    withdrawal from alcohol or narcotic analgesics


If you start complaining of any of the other symptoms above then I would recommend further investigation.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here